# SDR SWAA2021122254801

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-800
- Aircraft serial: 36969
- Aircraft time: 16,553 hours, 7,582 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT STRUT FAIRING ASSEMBLY CRACKED AT THE FORWARD INBOARD FLANGE. FAIRING ASSEMBLY PART NUMBER 313A2752-1 ; / [01] EA 21-154-03780; [02] REPAIRED PER EA 21-154-03780
